# SDR HNAA0000001

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8Z6069125
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOST ALL QUANTITY.  FOUND HYDRAULIC LINE CHAFFED NR 1 NACELLE. REPLACED LINE WITH TEMP FLEX LINE.
